Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 22, Pages 1421-1431
http://dx.doi.org/10.1155/S0161171203011839

Remarks on embeddable semigroups in groups and a generalization of some Cuthbert's results

1Département de Mathématiques, Université de Corse, Corte 20250, France
2Département des Sciences Exactes (Branche Mathématiques), Université Du 8 Mai 1945, BP 401, Guelma 24000, Algeria

Received 5 February 2001; Revised 27 July 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalid Latrach and Abdelkader Dehici, “Remarks on embeddable semigroups in groups and a generalization of some Cuthbert's results,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 22, pp. 1421-1431, 2003. https://doi.org/10.1155/S0161171203011839.